Alert archive / West Virginia / Wind Advisories in 2024

Wind Advisory 11, NWS Charleston, WV

September 26, 20247 counties in West Virginia

NWS Charleston, WV issued this wind advisory at Sep 26, 2024, 12:59 PM EDT for 7 counties in West Virginia. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 26, 2024, 12:59 PM EDT (16:59 UTC)
Expired
Sep 27, 2024, 2:49 AM EDT
In force
14 hr
Issued by
NWS Charleston, WV

Counties Fayette County, WV, Nicholas County, WV, Pocahontas County, WV, Raleigh County, WV, Randolph County, WV, Webster County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 89 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 5.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2024-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2024-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

218 
WWUS71 KRLX 261659
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
1259 PM EDT Thu Sep 26 2024

VAZ003-004-WVZ033-270200-
/O.NEW.KRLX.HW.W.0003.240926T1659Z-240928T0000Z/
Dickenson-Buchanan-McDowell-
Including the cities of Clintwood, War, Welch, Grundy, Vansant,
and Gary
1259 PM EDT Thu Sep 26 2024

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...In Virginia, Buchanan and Dickenson Counties. In West 
  Virginia, McDowell County.

* WHEN...Until 8 PM EDT Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Additional information can be found at https://www.weather.gov/rlx 
as well as on our Facebook and Twitter pages.

&&

$$

WVZ034-515-516-518-520-522-523-526-270200-
/O.NEW.KRLX.WI.Y.0011.240926T1659Z-240928T0000Z/
Wyoming-Northwest Raleigh-Southeast Raleigh-Southeast Fayette-
Southeast Nicholas-Southeast Webster-Northwest Pocahontas-
Southeast Randolph-
Including the cities of Bradley, Mullens, Prosperity, Beckley,
Richwood, Snowshoe, Harman, Pineville, Oceana, Meadow Bridge, and
Sophia
1259 PM EDT Thu Sep 26 2024

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 55 mph.

* WHERE...Northwest Pocahontas, Southeast Randolph, Southeast 
  Webster, Northwest Raleigh, Southeast Fayette, Southeast Nicholas, 
  Southeast Raleigh, and Wyoming Counties.

* WHEN...Until 8 PM EDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Additional information can be found at https://www.weather.gov/rlx 
as well as on our Facebook and Twitter pages.

&&

$$

ARJ
2 follow-up statements
140 
WWUS71 KRLX 270043
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
843 PM EDT Thu Sep 26 2024

VAZ003-004-WVZ033-270845-
/O.CON.KRLX.HW.W.0003.000000T0000Z-240928T0000Z/
Dickenson-Buchanan-McDowell-
Including the cities of Clintwood, Vansant, Grundy, War, Gary,
and Welch
843 PM EDT Thu Sep 26 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...In Virginia, Buchanan and Dickenson Counties. In West 
  Virginia, McDowell County.

* WHEN...Until 8 PM EDT Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Additional information can be found at https://www.weather.gov/rlx 
as well as on our Facebook and Twitter pages.

&&

$$

WVZ034-515-516-518-520-522-523-526-270845-
/O.CON.KRLX.WI.Y.0011.000000T0000Z-240928T0000Z/
Wyoming-Northwest Raleigh-Southeast Raleigh-Southeast Fayette-
Southeast Nicholas-Southeast Webster-Northwest Pocahontas-
Southeast Randolph-
Including the cities of Sophia, Pineville, Meadow Bridge,
Richwood, Mullens, Harman, Bradley, Snowshoe, Beckley, Oceana,
and Prosperity
843 PM EDT Thu Sep 26 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Northwest Pocahontas, Southeast Randolph, Southeast 
  Webster, Northwest Raleigh, Southeast Fayette, Southeast Nicholas, 
  Southeast Raleigh, and Wyoming Counties.

* WHEN...Until 8 PM EDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Additional information can be found at https://www.weather.gov/rlx 
as well as on our Facebook and Twitter pages.

&&

$$
213 
WWUS71 KRLX 270649
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
249 AM EDT Fri Sep 27 2024

WVZ034-515-516-518-520-522-523-526-271500-
/O.UPG.KRLX.WI.Y.0011.000000T0000Z-240928T0000Z/
/O.EXA.KRLX.HW.W.0003.000000T0000Z-240928T0000Z/
Wyoming-Northwest Raleigh-Southeast Raleigh-Southeast Fayette-
Southeast Nicholas-Southeast Webster-Northwest Pocahontas-
Southeast Randolph-
Including the cities of Meadow Bridge, Harman, Pineville, Sophia,
Richwood, Oceana, Prosperity, Beckley, Snowshoe, Mullens, and
Bradley
249 AM EDT Fri Sep 27 2024

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...East winds 15 to 25 mph with gusts up to 60 mph.

* WHERE...Northwest Pocahontas, Southeast Randolph, Southeast 
  Webster, Northwest Raleigh, Southeast Fayette, Southeast Nicholas, 
  Southeast Raleigh, and Wyoming Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Additional information can be found at https://www.weather.gov/rlx 
as well as on our Facebook and Twitter pages.

&&

$$

VAZ003-004-WVZ033-271500-
/O.CON.KRLX.HW.W.0003.000000T0000Z-240928T0000Z/
Dickenson-Buchanan-McDowell-
Including the cities of Gary, Grundy, War, Welch, Clintwood, and
Vansant
249 AM EDT Fri Sep 27 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...East winds 15 to 25 mph with gusts up to 60 mph.

* WHERE...In Virginia, Buchanan and Dickenson Counties. In West 
  Virginia, McDowell County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Additional information can be found at https://www.weather.gov/rlx 
as well as on our Facebook and Twitter pages.

&&

$$

KYZ101>103-105-OHZ083-086-087-WVZ005-006-013-024>026-517-519-521-524-
525-271500-
/O.NEW.KRLX.WI.Y.0012.240927T0649Z-240928T0000Z/
Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Gallia-Lawrence OH-
Wayne-Cabell-Lincoln-Mingo-Logan-Boone-Northwest Fayette-
Northwest Nicholas-Northwest Webster-Southeast Pocahontas-
Northwest Randolph-
Including the cities of Jackson, Hamlin, Holly River State,
Wayne, Flatwoods, Webster Springs, Logan, Grayson, Carter Caves
State Park, Marlinton, Gallipolis, Oak Hill, Ashland, Ceredo,
Summersville, Madison, Cannonsburg, Yatesville Lake State Park,
Chapmanville, Fayetteville, Williamson, Cowen, Elkins, Grayson
Lake State Park, Craigsville, Alum Creek, Kenova, Montgomery,
Birch River, Lake Vesuvius, Raceland, Olive Hill, Ironton, Man,
Louisa, Huntington, South Point, Harts, Wellston, and Russell
249 AM EDT Fri Sep 27 2024

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...East winds 10 to 20 mph with gusts up to 50 mph.

* WHERE...Portions of northeast Kentucky, southeast Ohio, and 
  northeast, southeast, southern, and western West Virginia.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Additional information can be found at https://www.weather.gov/rlx 
as well as on our Facebook and Twitter pages.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Sep 26, 10:57 AM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Sep 26, 10:57 AM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1057 AM EDT Thu Sep 26 2024

.SYNOPSIS...
Daily chances for showers and thunderstorms continue this week
in response to a stationary disturbance over the Ohio Valley and
a tropical system sailing up from the Gulf coast.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1051 AM Thursday...

Sent a quick update to expand Flash Flood Watch now to include
from Pocahontas, south through the eastern zone of Webster,
Nicholas and Fayette, including all Raleigh and Wyoming counties
until Friday evening. In addition, extended former Flash flood
watch for McDowell, Buchanan and Dickenson until Friday evening.

As of 245 AM Thursday...

Cloudy skies with rain showers and periods of steady rain will
be the theme for today. Thunderstorm probability is very low,
therefore elected to leave mention of them out of the forecast.
Cannot rule an isolated one out, but for the most part this
period will endure stable stratiform rain. The rain could be
heavy at times, especially across southern WV and southwest VA.
Parts of these areas are under a flood watch still and we may
need to expand the watch further north when day shift
reevaluates. According to just the EURO we would likely expand
as the plume of higher QPF does not change path too much and
goes through Friday. Although other guidance seems to be on a
slightly drier solution which justifies the reason to hold off
for now.

The pressure gradient will start to tighten later on in the
evening in response to Hurricane Helene coming up from the
south. This feature will raise winds to near advisory criteria
along the peaks and ridges of southeastern WV and southwestern
VA. Depending on the track, southerly flow looks to be the best
solution which will create downsloping to enhance wind speeds
across those mountains. Forcast soundings indicate 50KT+ at
2000FT elevation so a watch or an advisory may be needed.
However, most guidance (other than the NAMDNG) is not
indicating or showing any signal for high wind, therefore
elected to pass this on to the next shift so they can evaluate
with newer guidance. The time frame we are looking at is Friday
at around 9Z to Saturday at 03Z.

It looks like most of the QPF will fall along the southern half
of our CWA and this is where the most rainfall has gathered in
the past several days to where some locations have seen several
inches of rainfall. Flooding will be the main threat today if
these areas are inundated with more heavy rainfall or exceed
certain rain rates which could lead to flooding issues from low
lying areas, flood prone areas or even smaller creeks coming
out of their banks.

With all the cloud coverage expected and rain cooled air,
temperatures were tweaked toward slightly lower than guidance
with much of the area not expected to surpass the 75 degree
mark, with slightly cooler temperatures in the mountains.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 430 AM Thursday...

Key Points

 * The remnants of Hurricane Helene, coupled with a stationary
   system over the Ohio Valley, will promote periods of heavy
   rain on Friday and into this weekend.

 * An additional half an inch to an inch of rainfall is possible
   through Saturday.

 * A tightened pressure gradient inflicted by this system may
   yield strong wind gusts along the higher terrain Friday
   morning into the early afternoon.

After Hurricane Helene makes landfall Thursday evening, the
system will march northward through the Mississippi Valley and
congeal with the stationary upper level low positioned just west
of the forecast area. This transformation will continue to
usher in a plethora of moisture up into Central Appalachia and
maintaining active weather for Friday and into the start of the
weekend.

A resultant tightening pressure gradient from this stacked
disturbance will impose strengthening winds in the low to mid
levels, especially along the mountain range. One of the many
challenging pieces with this forecast will be whether this
strong winds aloft can be pulled down to the surface. Forecast
soundings depict a predominantly moist profile, which could keep
these stronger winds capped above, but could also be dragged to
the surface with showers and potentially strong thunderstorms.
The motion of Helene as the storm lifts over land will also
dictate wind uncertainty as it takes a sharp western turn and
becomes absorbed with a baroclinic system over the Tennessee
Valley. Forecast offices to the south have already hoisted a
High Wind Watch for their mountain range on Friday, but with
some uncertainty still prevalent with gust potential, will hold
off on jumping on headlines with this issuance.

In regards to rainfall, the best opportunity for higher QPF
amounts will occur Friday morning into the afternoon as Helene
takes the aforementioned western trajectory across the southern
Appalachians into the the middle Ohio Valley. An additional inch
of rain could be achieved during this time through the Tug Fork
river basin and up into the Ohio River Valley. Localized
flooding is still feasible, but the higher flash flooding threat
remains progged to be south of the forecast area down into the
Tennessee Valley and Carolinas.

At the start of the weekend, the tail end of precipitation
associated with a nearby frontal boundary will detach from the
Ohio Valley upper level low. The forecast area enters into a
rain shadow period, where lessening POPs overtake the area as
the low deepens southward and pivots showers further away to the
west, and the eastern flank of moisture pushes offshore.
However, this should be short-lived on Saturday as rejuvenated
moisture wraps around the stacked upper level low and the system
slowly drifts back to the east.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 430 AM Thursday...

The second half of the weekend features the strong upper level
disturbance becoming an open wave and slowly shifting into the
Central Appalachians. Rain bands circulating the center of the
system will become less impressive as the long term period
marches on, but still could produce chance to likely (50-75%)
POPs. This trend will hold through the first half of the work
week as the open 500mb wave and the remnants of the surface low
continues to pivot over the Mid-Atlantic region.

The last batch of rain departs the forecast area late Wednesday
night into Thursday, with the forecast becoming dry under
establishing high pressure. Temperatures will be around
seasonable for this time of year throughout the period, with
afternoon highs ranging in the 60s along the higher terrain and
mid to upper 70s across the lowlands.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
As of 630 AM Thursday...

For the most part, this period will generally accompany MVFR
CIGs with some minimal VIS restrictions and temporary low
stratus under heavier rain. Periods of fog will affect some of
the sites with VIS restrictions and low stratus until 13Z-14Z
(CRW/EKN). Thereafter, stratocu with rain showers will be the
theme for the day with very low probability for thunderstorms,
therefore elected to leave out mention in the TAFs. Winds will
be fairly light and easterly except for down by BKW where winds
will start to climb tonight in response to the Hurricane Helena
coming up from the south. LLWS will certainly become a concern
for Friday as intense upper level winds associated with Helena
will cause llws if surface flow is weak. Currently, no sites
will be affected if the forecast winds stay similar, but note
that HTS/BKW will likely have some Friday morning if winds are
less than anticipated.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...

FORECAST CONFIDENCE: Medium to high.

ALTERNATE SCENARIOS: Timing and extent of low CIGs will vary
somewhat from the forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
EDT 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
CRW CONSISTENCY  L    H    H    M    M    M    M    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    M    M    M    M    H    H
BKW CONSISTENCY  H    H    H    M    M    M    H    H    H    H    H    H
EKN CONSISTENCY  L    L    L    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  L    L    L    H    H    H    H    H    H    H    H    H

AFTER 12Z FRIDAY...
Brief, but repetitive periods of IFR conditions possible in
showers and storms throughout the week and into the weekend.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Friday evening for WVZ033.
     Flood Watch through Friday evening for WVZ034-515-516-518-520-
     522>524.
OH...None.
KY...None.
VA...Flood Watch through Friday evening for VAZ003-004.

&&

SYNOPSIS...MEK/JZ
NEAR TERM...ARJ/JZ
SHORT TERM...MEK
LONG TERM...MEK
AVIATION...JZ
Hazardous weather outlook, Sep 26, 11:02 AM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1102 AM EDT Thu Sep 26 2024

WVZ034-515-516-518-520-522>524-271515-
Wyoming-Northwest Raleigh-Southeast Raleigh-Southeast Fayette-
Southeast Nicholas-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-
1102 AM EDT Thu Sep 26 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

This Hazardous Weather Outlook is for portions of northeast,
southeast and southern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Strong winds are possible in the higher elevations Friday morning
through the evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-271515-
Dickenson-Buchanan-McDowell-
1102 AM EDT Thu Sep 26 2024

...FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING...

This Hazardous Weather Outlook is for southwest Virginia and
southern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

Thunderstorms are possible on Friday some of which could become
strong to severe.

Strong gusty winds are expected Friday morning through Friday
evening. Wind headlines may be necessary.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ517-271515-
Northwest Fayette-
1102 AM EDT Thu Sep 26 2024

This Hazardous Weather Outlook is for portions of southeast West
Virginia.

.DAY ONE...Today and Tonight.

Localized flooding concerns may arise from excessive rainfall
potential today and tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

Strong winds are possible in the higher elevations Friday morning
through the evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ024-025-271515-
Mingo-Logan-
1102 AM EDT Thu Sep 26 2024

This Hazardous Weather Outlook is for portions of southern West
Virginia.

.DAY ONE...Today and Tonight.

Localized flooding concerns may arise from excessive rainfall
potential today and tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

Thunderstorm are possible Friday some of which could be strong to
severe.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-OHZ066-067-075-076-083>087-WVZ006>011-014-016>020-028>032-
039-040-521-525-526-271515-
Greenup-Carter-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
Meigs-Gallia-Lawrence OH-Cabell-Mason-Jackson WV-Wood-Pleasants-
Tyler-Putnam-Roane-Wirt-Calhoun-Ritchie-Doddridge-Braxton-Gilmer-
Lewis-Harrison-Taylor-Upshur-Barbour-Northwest Webster-
Northwest Randolph-Southeast Randolph-
1102 AM EDT Thu Sep 26 2024

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southeast Ohio, and portions of central, northeast,
northern, southern and western West Virginia.

.DAY ONE...Today and Tonight.

Hazardous weather is not anticipated at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ105-WVZ005-013-015-026-027-519-271515-
Lawrence KY-Wayne-Lincoln-Kanawha-Boone-Clay-Northwest Nicholas-
1102 AM EDT Thu Sep 26 2024

This Hazardous Weather Outlook is for portions of northeast
Kentucky, and portions of central, southeast, southern and western
West Virginia.

.DAY ONE...Today and Tonight.

Localized flooding concerns may arise from excessive rainfall
potential today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 9:11 PM EDTSpecial Weather StatementRLXSummers34 min
Sep 26, 12:59 PM EDTHigh Wind WarningRLXFayette, McDowell, Nicholas, Pocahontas, Raleigh, Randolph and 2 more31 hr

Nearby

Wind Advisories in West Virginia, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.